MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CCWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blur at distance and near with glare and halos.Clinical reason being mentioned as glare/haloes/dysphotopsia/blur associated with edof iol (extended depth of focus intraocular lens).The iol was explanted and exchanged for an non company monofocal lens following the secondary implant procedure.There was no impact to the patient.Additional information has been requested.There are two medical reports associated with this patient.This file belongs to right eye.
 
Additional Manufacturer Narrative
Additional information has been provided in d.9.,h.3., h.6., and h.11.The lens was returned in a plastic tube.Blood and solution was dried on the lens.The lens was cleaned with klrp for further evaluation.The lens was allowed to dry.A power and resolution test was conducted by an engineering tech and the lens met specification for a 15.0 diopter lens.Product history records were reviewed and the documentation indicated the product met release criteria.The file indicated the use of a qualified cartridge and handpiece with a non-qualified viscoelastic.The product investigation could not identify a root cause for the reported complaint.A power and resolution test was conducted with the explanted lens.The lens met specification for a 15.0 diopter lens.Information was provided that the company 15.0 diopter (add power plus 2.2/3.2) lens was replaced with a non company, 14.0 diopter, monofocal lens model.Additional information was provided that the patient had a pre-existing retinal tear and pvd.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20653755
Report Number1119421-2024-02189
Device Sequence Number15127612
Product Code MFK
UDI-Device Identifier00380652413541
UDI-Public(01)00380652413541(17)271014(11)231016(10)15731802
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT0
Device Catalogue NumberCCWTT0.150
Device Lot Number15731802
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B AND L SOFPORT; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; MONARCH III IOL DELIVERY SYSTEM, INJECTOR; PCLI61A0 14.0, 4Q09216012; VISCOELASTIC: HEALON
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale